MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS POWER NEEDLES; PUMP, INFUSION, PCA

ST PAUL DELTEC GRIPPER PLUS POWER NEEDLES; PUMP, INFUSION, PCA
Model Number 21-3468-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that air was in the set and air bubbles with intermittent bits of blood return was aspirated."should not have been able to pullback air once the port access set was primed with normal saline".Needle was removed and replaced.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other text: b 3 updated date of event (b)(6) 2021.
 
Event or Problem Description
17-march-2021: medwatch received.22-march: date of event updated.
 
Event or Problem Description
Additional information received 8-feb: patient information attributes updated, no patient harm or intervention required.Needle was removed and replaced.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.No problems or issues were identified during this device history record review.Two (2) sample were received for evaluation; the returned samples were received decontaminated without its original packaging.The samples were tested by introducing water with a syringe in order to verify for air in line.No air was detected in the two samples.The complaint was not confirmed.Instruction for use was reviewed to identify any situation that could create the failure mode reported.See below: flush the set.The root cause of the reported issue was not confirmed after sample evaluation the complaint was not confirmed.No corrective actions were implemented since complaint was not confirmed.

Brand Name
DELTEC GRIPPER PLUS POWER NEEDLES
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11418721
Report Number3012307300-2021-01753
Device Sequence Number11573974
Product Code MEA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number4042801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/22/2021
07/25/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/20/2021
06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight112 KG